Alert archive / Pennsylvania / River Flood Warnings in 2007

River Flood Warning 62, NWS Philadelphia/Mount Holly

October 27, 2007Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this river flood warning at Oct 27, 2007, 12:44 PM EDT for Bucks County, Pennsylvania. It took effect at Oct 27, 2007, 3:38 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2007, 12:44 PM EDT (16:44 UTC)
In effect from
Oct 27, 2007, 3:38 PM EDT
Expired
Oct 27, 2007, 9:00 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neshaminy Creek near Langhorne (LNGP1). The gauge peaked at 9.49 ft at Oct 27, 2007, 6:00 PM EDT.

actionminormoderate051010/2710/2810/29
Action stage
8 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KPHI 271644
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
1244 PM EDT SAT OCT 27 2007

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... 

  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

...MINOR FLOODING IS FORECAST FOR THE NESHAMINY CREEK...

PAC017-272244-
/O.NEW.KPHI.FL.W.0062.071027T1938Z-071028T0421Z/
/LNGP1.1.ER.071027T1938Z.071027T2100Z.071027T2221Z.NO/
1244 PM EDT SAT OCT 27 2007

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:31 PM SATURDAY THE STAGE WAS 7.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY LATE THIS AFTERNOON. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE REACHED WITH SOME HOMES FLOODED
  IN LANGHORNE TERRACE

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG   DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    7.68  SAT 1230 PM   9.5  SAT 5 PM 

&&
2 follow-up statements
000 
WGUS81 KPHI 272232
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
632 PM EDT SAT OCT 27 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY 

...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE ON THE NESHAMINY
CREEK...

PAC017-280611-
/O.EXT.KPHI.FL.W.0062.000000T0000Z-071028T0611Z/
/LNGP1.1.ER.071027T1903Z.071027T2215Z.071028T0011Z.NO/
632 PM EDT SAT OCT 27 2007

THE FLOOD WARNING CONTINUES FOR 
  THE NESHAMINY CREEK AT LANGHORNE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:20 PM SATURDAY THE STAGE WAS 9.5 FEET. 
* THE RIVER WAS CRESTING AT AROUND 9.5 FEET AT 6:30 PM.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AROUND OR AFTER MIDNIGHT. 
* IMPACT...AT 10.0 FEET...AT THIS LEVEL SOME HOMES IN THE AREA OF
  THE LANGHORNE GAGE ARE EVACUATED

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    9.46  SAT 620 PM    CRESTED AND FALLING 

&&
000 
WGUS81 KPHI 280100
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
900 PM EDT SAT OCT 27 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...
 
  NESHAMINY CREEK AT LANGHORNE AFFECTING BUCKS COUNTY

PAC017-280130-
/O.CAN.KPHI.FL.W.0062.000000T0000Z-071028T0611Z/
/LNGP1.1.ER.071027T1903Z.071027T2215Z.071028T0052Z.NO/
900 PM EDT SAT OCT 27 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE NESHAMINY CREEK AT LANGHORNE.
* AT 855 PM SATURDAY THE STAGE WAS 8.99 FEET.  
* FLOOD STAGE IS 9.0 FEET.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

NESHAMINY CREEK
  LANGHORNE        9.0    8.99  SAT 855 PM    CRESTED AND FALLING 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Oct 27, 10:09 AM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Oct 27, 10:09 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 AM EDT SAT OCT 27 2007

.SYNOPSIS...
LOW PRESSURE WAS CENTERED JUST NORTHEAST OF LAKE HURON THIS MORNING,
WITH A COLD FRONT EXTENDING SOUTHEASTWARD TO EASTERN PENNSYLVANIA,
THEN SOUTH INTO EASTERN VIRGINIA. THE LOW WILL MOVE TO THE
NORTHEAST AND IT SHOULD PULL THE COLD FRONT THROUGH OUR REGION
DURING THE MIDDAY HOURS. HIGH PRESSURE WILL THEN BUILD IN FROM THE
WEST FOR SUNDAY AND FOR THE FIRST PART OF THE NEW WEEK. A COLD
FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON WEDNESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE ZONE FORECAST PRODUCT /ZFP/ WAS REISSUED TO REFRESH HEADLINES
FOR SOME AREAS AS A COASTAL FLOOD ADVISORY HAS BEEN POSTED FOR THE
TIDAL PORTION OF THE DELAWARE RIVER AND INTO DELAWARE BAY.

BEING THAT PARTS OF OUR FORECAST AREA HAVE ALREADY HAD AROUND 2
INCHES OF RAIN, SOME STREET AND POOR DRAINAGE FLOODING HAS
OCCURRED. DESPITE THE RECENT SPELL OF DRY WEATHER, A COUPLE OF
SMALL STREAMS HAVE EXCEEDED FLOOD STAGE AND FLOOD WARNINGS HAVE
BEEN ISSUED.

THE PLUME OF MOISTURE SHOULD DRIFT TO OUR EAST AND NORTHEAST BY
EARLY AFTERNOON, AND THE CHANCE FOR RAIN WILL BEGIN TO DECREASE
RAPIDLY FROM WEST TO EAST ACROSS OUR REGION AT THAT TIME.

THE COLD FRONT THAT WAS BACK OVER WESTERN PENNSYLVANIA EARLY THIS
MORNING SHOULD PROGRESS TO THE EAST. BY 200 PM, IT WILL LIKELY
EXTEND FROM ABOUT HIGH POINT TO VINELAND IN NEW JERSEY, CONTINUING
SOUTHWARD ACROSS OR NEAR GEORGETOWN, DELAWARE. THE FRONT SHOULD
PASS OFF THE COAST BY 300 OR 400 PM.

THE TEMP FORECAST FOR TODAY WAS A LITTLE TRICKY, ESPECIALLY FOR
EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. A WARM FRONT THIS
MORNING HAD DRIFTED UP FROM THE SOUTHEAST AND IT WAS THROUGH
PHILADELPHIA AND WILMINGTON. TEMPS BEHIND THE FRONT WERE GENERALLY
NEAR 70. THERE IS SOME QUESTION AS TO HOW MUCH FARTHER THE FRONT
WILL MOVE INLAND. FOR NOW, WE BRING TEMPS UP INTO THE 60S FOR MOST
OF EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. FOR LOCATIONS ON
THE COASTAL PLAIN, WEVE MENTIONED LOWER TO MIDDLE 70S FOR TODAY.
EVEN IF THE WARM FRONT DOESNT MAKE IT AS FAR INLAND AS THE LEHIGH
VALLEY, FOR EXAMPLE, CONDITIONS THERE MAY ACTUALLY WARM FOR A BIT
AFTER THE COLD FRONT PASSES THROUGH FROM THE WEST AS THE RAIN ENDS
AND THE SUN BREAKS OUT FROM BEHIND THE CLOUDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST TONIGHT AND IT
WILL START TO FEEL A LITTLE MORE LIKE AUTUMN WITH A FRESH WEST TO
NORTHWEST WIND.  WERE EXPECTING SOME RESIDUAL STRATOCUMULUS AT
TIMES FOR TONIGHT, SO WEVE GONE WITH A PARTLY CLOUDY FORECAST.

FOR SUNDAY, SUNDAY NIGHT AND MONDAY, WEVE GONE WITH A MOSTLY SUNNY/
MOSTLY CLEAR FORECAST.  HOWEVER, WITH AN UPPER JET PASSING OVERHEAD
LATE ON SUNDAY, WELL MAY SEE SOME THICKER CIRRUS FROM SUNDAY
AFTERNOON INTO THE EARLY PART OF SUNDAY NIGHT.

SUNDAY NIGHT SHOULD BE THE COLDEST NIGHT OF THE SEASON SO FAR.  WELL
LIKELY NEED TO ADDRESS THE POTENTIAL FOR FROST AND FREEZING TEMPS AT
THAT TIME IN THE NEXT FORECAST PACKAGE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
OTHER THAN THE POSSIBILITY OF ANOTHER COLD FRONT ON WEDNESDAY NIGHT,
IT SHOULD BE A FAIRLY TRANQUIL WEEK.  WITH DRY WEATHER AND
SEASONABLE TEMPS.  AT THIS TIME, IT DOESNT EVEN APPEAR AS THOUGH
WEDNESDAY NIGHTS COLD FRONT WILL BRING ANYTHING MORE THAN A FEW
CLOUDS TO OUR REGION.

&&

.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE COLD FRONT IS KNOCKING ON OUR DOOR AND IS ACCOMPANIED BY A
WIND SHIFT AND IN SOME PLACES GUSTY WINDS. CEILINGS AND
VISIBILITIES MAY TEND TO BOUNCE AROUND A LITTLE BIT AS THE COLD
FRONT MOVES THROUGH AND CONTINUES TO WORK ON THE VERY MOIST
AIRMASS IN PLACE. A GRADUAL IMPROVEMENT SHOULD TAKE PLACE AS WE GO
THROUGH THE REMAINDER OF TODAY AS THE FRONT SWEEPS THROUGH. IT
APPEARS THE COLD FRONT WILL MOVE ACROSS KRDG/KABE AROUND 14Z OR
15Z, ACROSS KPHL NEAR 16Z, AND ACROSS KACY BETWEEN ABOUT 17Z AND
18Z.

A RETURN TO VFR CONDITIONS ARE EXPECTED TONIGHT ALTHOUGH WE COULD
SEE SOME STRATOCUMULUS ADVECT INTO THE REGION FROM THE NORTHWEST.
AFTER TODAY, NO SIGNIFICANT WEATHER IS EXPECTED INTO EARLY NEXT
WEEK.

&&

.MARINE...
A STRONG COLD FRONT WILL TRACK ACROSS AREA WATERS THIS AFTERNOON.
HIGH PRESSURE FROM THE WEST IS THEN FORECAST TO BUILD OVER THE
REGION TONIGHT THROUGH TUESDAY BEFORE MOVING OFFSHORE ON WEDNESDAY.

AS FOR THE HEADLINES, THE SMALL CRAFT ADVISORIES WERE EXTENDED FOR
THE LOWER DELAWARE BAY AND THE OCEAN WATERS THROUGH SUNDAY.  ALSO, A
SMALL CRAFT ADVISORY WAS ISSUED FOR THE UPPER BAY FOR THIS AFTERNOON
AND TONIGHT IN THE POST FRONTAL ENVIRONMENT.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ARE RUNNING ABOUT 1 FOOT ABOVE ALONG THE TIDAL
PORTIONS OF THE DELAWARE RIVER AND DELAWARE BAY. EVEN THOUGH WINDS
WILL BE SHIFTING TO THE WEST AS A COLD FRONT CROSSES THE AREA,
DEPARTURES, COUPLED WITH THE RUNOFF, APPEAR TO COMBINE JUST ENOUGH
TO ALLOW AT LEAST SOME AREAS TO REACH MINOR TIDAL FLOODING LEVELS
/7.2 TO 8.2 FEET MLLW/ AROUND THE TIME OF HIGH TIDE. THE HIGHER OF
THE TWO DAILY TIDES WILL OCCUR THIS AFTERNOON. AS A RESULT, A
COASTAL FLOOD ADVISORY HAS BEEN ISSUED.

A COASTAL FLOOD ADVISORY REMAINS IN AFFECT THROUGH 11 AM FOR BOTH
THE NEW JERSEY AND DELAWARE COASTLINES. TIDAL DEPARTURES CONTINUE
TO RUN ABOUT 1 FOOT ABOVE, BUT SHOULD COME DOWN LATER TODAY.
PLEASE REFER TO THE LATEST COASTAL HAZARDS MESSAGE /PHLCFWPHI/ FOR
THE LATEST INFORMATION.

&&

.EQUIPMENT...
THE KDIX WSR-88D CONTINUES TO RUN IN VCP32. PARTS HAVE ARRIVED AND
THE RADAR WILL BE WORKED ON THIS AFTERNOON, WHICH SHOULD BRING IT
BACK UP TO FULL CAPABILITY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY FROM 1 PM TO 5 PM EDT THIS AFTERNOON
     FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR
     NJZ012>014-020-022>027.
     COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
     NJZ021.
     COASTAL FLOOD ADVISORY FROM 1 PM TO 5 PM EDT THIS AFTERNOON
     FOR NJZ016>018.
DE...COASTAL FLOOD ADVISORY UNTIL 11 AM EDT THIS MORNING FOR DEZ003-
     004.
     COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
     DEZ002.
     COASTAL FLOOD ADVISORY FROM 1 PM TO 5 PM EDT THIS AFTERNOON
     FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ431-450>455.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT SUNDAY FOR ANZ430.

&&

SYNOPSIS...IOVINO/GORSE
NEAR TERM...IOVINO/GORSE
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...KRUZDLO/GORSE
MARINE...KRUZDLO
TIDES/COASTAL FLOODING...GORSE
EQUIPMENT...GORSE
Hazardous weather outlook, Oct 27, 9:45 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 AM EDT SAT OCT 27 2007

MDZ008-012-015-019-020-NJZ001-007>010-015-019-PAZ054-055-060>062-
067>069-281030-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-NORTHWESTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
945 AM EDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF
POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-281030-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
945 AM EDT SAT OCT 27 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

ALSO, HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN
AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-281030-
KENT DE-CUMBERLAND-
945 AM EDT SAT OCT 27 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF
POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>018-PAZ070-071-281030-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-
945 AM EDT SAT OCT 27 2007

...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 PM TO 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

HEAVY RAIN SHOWERS THIS MORNING MAY RESULT IN FLOODING IN AREAS OF
POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-450>455-281030-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
945 AM EDT SAT OCT 27 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-281030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
945 AM EDT SAT OCT 27 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 27, 9:13 AM EDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 AM EDT SAT OCT 27 2007

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-
067>071-271600-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...
OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND...
WHARTON STATE FOREST...READING...ALLENTOWN...BETHLEHEM...
WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA
913 AM EDT SAT OCT 27 2007

...GUSTY WINDS TO 35 MPH ARE POSSIBLE THIS MORNING...

A COLD FRONT WILL BE CROSSING EASTERN PENNSYLVANIA, NEW JERSEY,
DELAWARE AND NORTHEAST MARYLAND THIS MORNING BEFORE MOVING OFF THE
COAST EARLY THIS AFTERNOON. AS THE FRONT MOVES THROUGH, A SHORT
PERIOD OF HEAVY RAIN ALONG WITH GUSTY WINDS TO 35 MPH MAY OCCUR AS
THE WINDS SHIFT FROM SOUTH TO WEST.

THE RAPID SHIFT IN THE WINDS ALONG WITH THE HEAVY RAIN COULD
IMPACT MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES.

IF YOU ARE TRAVELING THIS MORNING, BE PREPARED FOR HEAVY RAIN AND
GUSTY WINDS.

RNS
Special weather statement, Oct 27, 12:14 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 PM EDT SAT OCT 27 2007

DEZ001>004-NJZ007>010-012>027-PAZ061-062-068>071-271900-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-LEHIGH-
NORTHAMPTON-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...ALLENTOWN...
BETHLEHEM...EASTON...NORRISTOWN...DOYLESTOWN...MEDIA
1214 PM EDT SAT OCT 27 2007

...GUSTY WINDS TO 35 MPH ARE POSSIBLE THIS AFTERNOON...

A COLD FRONT WILL BE CROSSING EASTERN PENNSYLVANIA, NEW JERSEY,
DELAWARE AND NORTHEAST MARYLAND THIS AFTERNOON. AS THE FRONT
MOVES THROUGH, A PERIOD OF HEAVY RAIN ALONG WITH GUSTY WINDS TO
35 MPH MAY OCCUR AS THE WINDS SHIFT FROM SOUTH TO WEST.

THE RAPID SHIFT IN THE WINDS ALONG WITH THE HEAVY RAIN COULD
IMPACT MOTORISTS AND ESPECIALLY HIGH PROFILE VEHICLES.

IF YOU ARE TRAVELING THIS MORNING, BE PREPARED FOR HEAVY RAIN AND
GUSTY WINDS.

RNS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 9:43 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia7 hr
Oct 27, 2:15 PM EDTFreeze WatchPHIBerks, Carbon, Lehigh, Monroe, Northampton14 hr

Nearby

River Flood Warnings in Pennsylvania, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.